# SDR CALA2022053001370

- Difficulty date: May 27, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 75,236 hours, 29,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D5311127520200
- Condition: Gouged
- Location: Lh Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON WINDSHIELD LWR FITTING & SPLICE. UPON REMOVAL OF FOWARD SKIN PANEL AND FALSE FRAME, GOUGE FOUND ON WINDSHIELD LOWER FITTING AND SPLICE. EVALUATION IS REQUIRED. AS NOTED ON LTPR NR# 5001142616-0060. REPAIRED THE LWR FITTING & SPLICE GOUGES AT LH WINDSHIELD PER ECRA 5311-02796 & LTPR EO-A32F-53-12507-01-FINAL RII REQ ARE CW U247351
